# SDR USAA2010122393222

- Difficulty date: November 16, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 59,716 hours, 40,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 65C161216
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - LEVEL 2 EXFOLIATION CORROSION ON L1 DOOR LOWER SILL GIRT BAR ATTACH ANGLE AT BS 344, S17L.  REPLACED L1 DOOR LOWER SILL GIRT BAR ATTACH ANGLE AT BS 344, S17L IAW B737 SRM 51-10-02.
